# SDR CALA2018032000951

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 89,225 hours, 12,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Worn
- Location: Bs 2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE RT SKIN EXTERNAL SURFACE AT BS 2108 TO 2150  WORN.  THE SKIN WAS REPAIRED IAW ECRA 5330-06335 REV- ELB.
